# SDR CALA2024052101550

- Difficulty date: May 16, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 80,684 hours, 29,350 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Trim System
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STAB OUT OF TRIM LIGHT ILLUMINATED ON TAKEOFF AT ABOUT 60 KTS REPLACED STAB OUT OF TRIM LIGHT M&E 29-3311-3-0062 REF FIM 22-11-851 AND AMM 22-11-00-740-806 . ACCOMPLISHED DFCS AUTOTESTS PASSED.ACCOMPLISHED DFCS SPEED/STAB CHANNEL A & B TEST THAT ENGAGES AP A AND B TO RUN STAB. PASSED. STAB OUT OF TRIM LIGHT NEVER CAME ON DURING STAB MOVEMENT BY THE AP . SURFACE TEST PASSED 14.32 . AC IS FULL AUTOLAND STATUS.
